Positive solutions for boundary value problems of nonlinear fractional differential equations
By Yige Zhao, Shurong Sun, Zhenlai Han. Applied Mathematics and Computation, 2011
414 citations recorded by the source corpus.
Subfields: Applied Mathematics, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/5f22e208063fa4403754692ca4034453e181651c
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Ravi P. Agarwal
- Mouffak Benchohra
- Kishor D. Kucche
- Ashwini D. Mali
- S. Hamani
- Guoqing Chai
- Zhanbing Bai
- Yong Zhou
In Modeling and Simulation
- Ravi P. Agarwal
- Kishor D. Kucche
- Mouffak Benchohra
- Ashwini D. Mali
- S. Hamani
- Guoqing Chai
- Zhanbing Bai
- Yong Zhou
Citations in the corpus
- Nonlocal boundary value problem for generalized Hilfer implicit fractional differential equations (2020, background): “Zhang[13], obtained results relating to the existence and multiplicity of positive solutions of BVP for nonlinear Caputo FDEs.”
- Positive solutions for boundary value problem of fractional differential equation with p-Laplacian operator (2012, methodology): “Especially, in [15], by means of Guo-Krasnosel’skiĭ’s fixed point theorem, Zhao et al.”
- On the existence of positive solutions for generalized fractional boundary value problems (2019, neutral): “The existence and multiplicity of positive solutions of the following problem were discussed in [32]: ⎧ ⎨ ⎩ D0+z(x) + f (x, z(x)) = 0, 0 < x < 1, 1 < α ≤ 2, z(0) + z′(0) = 0, z(1) + z′(1) = 0,”
- On positive solutions of a nonlocal fractional boundary value problem (2010, methodology): “For details, see [7,8,1,9–12,4–6,3, 13–15] and the references therein.”